Juan Enrique Martínez Legaz

Juan Enrique Martínez Legaz

Juan Enrique Martínez Legaz
PhD in Mathematics,from Universitat de Barcelona
ProfessoratUniversitat Autònoma de Barcelona

Personal webpage

email: JuanEnrique.Martinez.Legaz@uab.cat

Biosketch

Born on 26March 1951 in Barcelona. Undergraduate and graduate studies at Universitat de Barcelona (1968 – 73 and 1977 – 81, respectively). Invited researcher (one month or more) at Université Blaise Pascal, Université de Limoges, Hanoi Institute of Mathematics, Université of Texas at Arlington, Université de Bourgogne, GREQAM, Université de Pau et des Pays de l’Adour, University of Ballarat, IMCA, Martin-Luther-Universität Halle-Wittenberg, Université des Antilles et de la Guyane, National Sun Yat-sen University and Universidade Católica de Brasilia. Chairman of the Working Group on Generalized Convexity (2000 – 2002). Editor-in-Chief of the journal Optimization (2006 – 2013). Editorial Board member of 16 journals. 130 published papers (MathSciNet, August 2015; h-index = 12).

 

Current and previous positions

Professor at the Department of Economics and Economic History of the Universitat Autònoma de Barcelona (1993 – …)

Associate professor at the Department of Economics and Economic History of the Universitat Autònoma de Barcelona (1990 – 1993)

Associate professor at the Department of Applied Mathematics and Analysis of the Universitat de Barcelona (1986 – 1990)

Assistant professor at the Department of Applied Mathematics and Analysis of the Universitat de Barcelona (1977 – 1986)

 

Prizes, awards, honors, distinctions

Doctor Honoris Causa de la Universidad Nacional de Ingeniería (Lima, Perú, 2011)

EUROPT Fellow 2011

 

Main scientific achievements

Contributions to the theory of convex representations of monotone operators, quasiconvex duality, etc..

 

Research Interests

  • Optimization
  • Convex Analysis
  • Mathematical Economics

 

Selected publications

  • Martínez-Legaz, J. E.; Théra, M.; A convex representation of maximal monotone operators. J. Nonlinear Convex Anal. 2 (2001), no. 2, 243–247
  • Martínez-Legaz, J. E.; Rubinov, A. M.; Singer, I.; Downward sets and their separation and approximation properties. J. Global Optim. 23 (2002), no. 2, 111–137
  • Dutta, J.; Martínez-Legaz, J. E.; Rubinov, A. M.; Monotonic analysis over cones. I. Optimization 53 (2004), no. 2, 129–146
  • Martínez-Legaz, J. E.; Svaiter, B. F.; Monotone operators representable by l.s.c. convex functions. Set-Valued Anal. 13 (2005), no. 1, 21–46
  • Martínez-Legaz, J. E.; Sosa, W.;Duality for equilibrium problems. J. Global Optim. 35 (2006), no. 2, 311–319